# SDR SWIA200616167

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 3,674 hours, 3,146 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2690
- Condition: Malfunctioned
- Location: Stick-Pusher
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(STALL FAIL) CAUTION MESSAGE APPEARED AT FL290, 285KIAS.  REPLACED STALL WARNING ACTUATOR PUSHER, OPERATIONAL CHECK GOOD.
